# SDR QXEA200701120

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,796 hours, 16,157 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Faulted
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MFR FLIGHT NR 2458: AUTO FEATHER DID NOT APPEAR ON ED WITH A/F SELECT.  PUSHED AFTER RETURNING TO GATE, A/F PASSED.  MAINTENANCE FOUND FAULT CODE 64B BOTH SIDES.  C/W F/M FAS 61-20-02-810-834.  CLEARED FAULTS, UNABLE TO DUPLICATE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
